# SDR AU000564

- Difficulty date: May 15, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W151248
- Condition: Cracked
- Location: Longeron/Str
- Part time: 30,260 cycles
- Component: Longeron/Str
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NACELLE RIGHT OUTBOARD LONGERON CRACKED IN AN AREA APPROXIMATELY 254 MM (10 INCHES) AFT OF THE ENGINE MOUNT FITTING.  CRACK LENGTH APPROXIMATELY 57.15 MM (2.25 INCHES).  FOUND DURING INSPECTION IAW AD/DHC6/51.4 (DHC6 SB 6/509).
